Differential and Integral Equations

Turing instabilities for systems of two equations with periodic coefficients

E. N. Dancer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 5-6 (1994), 1253-1264.

First available in Project Euclid: 23 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K57: Reaction-diffusion equations
Secondary: 35B35: Stability 92D25: Population dynamics (general)


Dancer, E. N. Turing instabilities for systems of two equations with periodic coefficients. Differential Integral Equations 7 (1994), no. 5-6, 1253--1264. https://projecteuclid.org/euclid.die/1369329515

Export citation